# SDR AALA20150112012

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,058 hours, 19,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SIC 8904 R2 DOOR SLIDE FAILED TO DEPLOY FULLY & SLIDE LIGHTS FAILED.  R & R SLIDE IAW AMM 25-94-13.
